# SDR AALA202408302957

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 29,872 hours, 14,360 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 26A SIDE PANEL WIRES EXPOSED. ONE WIRE IS BROKEN. FOUND BROKEN WIRE FOR ESCAPE PATH LIGHTING ROW 26 LOWER SIDE WALL CONNECTOR 2760VC10-A. REPAIRED SPLICE PIN B REF ESPM 20-48-21AND ASM 33-51-04.
